A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 633
  • Download : 0
This note is intended to introduce some interesting classical re- sults on multisecant lines of projective varieties, varieties swept out by mul- tisecants and open questions regarding them to mathematicians with modest background on algebraic geometry. In addition, such questions have been solved and understood by using modern projective techniques on vector bun-dles and by new results around them.
Publisher
Information Center for Mathematical Sciences
Issue Date
1999-01
Language
Korean
Citation

TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134

ISSN
1229-1404
URI
http://hdl.handle.net/10203/73821
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0